I'm new here and my use of these forums is limited at best. Don't even know how to post a reply. :S Anyway, This is the second time I've been on lyrica. New doc cut my oxycontin by 20 mgs. a day and I don't know if it's the lyrica, or cutting back on oxy that is making it hard to stay awake. I even fell asleep at Christmas dinner with my family while I was sitting in a chair. Talk about embarrasing. From what I've read here, I'm not the only who has problems and side affects from meds. I take 40 mgs of oxy every 12 hours and 75 mgs of lyrica 3X. It's so frustrating and depressing. Right now I'm sleeping an average of 10 to 12 hours a day. It helps the pain, but sleeping that many hours leaves little time to do things. I'm not even talking about big things. I gave a lot of that up a long time ago, learning to live with what I have. As many of you know. You have to, or your mind takes you all kinds of places it's best not to go. I know I can't be, or do the things I used to. Hiking, biking, rock climbing etc..I just want to be able to take care of my family and do my part time job, which is writing for our local paper. It took me 4 years to find a job I can do. The punching a clock thing doesn't work too well when you only get about 6 good hours a day and doing anything more than an hour or so makes pain worse. Like many others here, I've had a bumpy ride with docs. This is my 3rd PM doc and I too, am tired of docs being more concerned with DEA agreements than helping with pain. I complained when my last doc screamed at me for taking less than sometimes. She didn't even examine me that day. Just stood in the door accusing me. Two appointments later she kicked me out because I told her I had a friend who was an attorney who said I had the right to be treated with dignity and respect and at the least deserved an apology. ~X( If anyone has any insights in using these forums, posting a reply or med side affects they would be greatly appreciated.
Happy New Year!